# SDR R61A201901200095

- Difficulty date: January 6, 2019
- Submitted: January 20, 2019
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 28,391 hours, 22,117 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-FWD WET AREA RT SEAT TRACK BEAM FR17.  INSTALLED NEW DOUBLER AND FILLER FOR REPAIR AT FWD WET AREA RT SEAT TRACK AT FR 17. REF SRM 53-10-10. PN 170-03264-001 RESTORED SURFACE PROTECTANT TO REPAIR AT FWD WET AREA RT SEAT TRACK AT FR 17. REF SRM 51-23-06 P.O:237823.  SEE W/O H6611 SN 225 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
